Quantcast

Subscribe to:
POZ magazine
E-newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr MySpace
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
August 20, 2014, 03:08:35 PM

Login with username, password and session length


Members
Stats
  • Total Posts: 635319
  • Total Topics: 48190
  • Online Today: 269
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: Atripla Low Sex Drive  (Read 573 times)

0 Members and 1 Guest are viewing this topic.

Offline blueyedboi20

  • Member
  • Posts: 9
Atripla Low Sex Drive
« on: February 19, 2014, 01:35:58 AM »
I've been on Atripla for about two months now and my sex drive is practically none existent. I cant get a full erection and I have to force myself to get off and it doesn't even feel that great, if that makes sense. I have had an increase in depression and anxiety since starting Atripla. Could it be just that causing no sex drive or is it the medicine itself. I'm 24 and I'd rather not be on meds than not be able to enjoy sex.

Offline mecch

  • Member
  • Posts: 11,429
  • red pill? or blue pill?
Re: Atripla Low Sex Drive
« Reply #1 on: February 19, 2014, 05:52:36 AM »
You probably didn't have a "choice" to start HAART so its not constructive - that thought about meds or a sex life...
I have heard of many guys reporting increased wood and horniness on Atripla.  My case as well. However, it ALSO totally wrecked my mood after a few months, and then I changed off it.
Atripla can have that effect - anger, depression, anxiety.  It turns out it is not an ideal combination of drugs for some people who are predisposed to these psychological conditions. 
So in a nutshell I would say Atripla didn't cut your wood and mojo but it may very well have messed with your mind and that is cutting your wood.  So yeah, you have got to try to change combos... Is that possible.
Because the solution isn't no meds, its different meds.
“From each, according to his ability; to each, according to his need” 1875 K Marx

Offline blueyedboi20

  • Member
  • Posts: 9
Re: Atripla Low Sex Drive
« Reply #2 on: February 20, 2014, 09:23:22 PM »
Yeah I called today about switching. My anxiety is out of control and my doctor sucks because he don't even ask if I was predisposed to anxiety/depression (which I am). My other option is isentress and truvada. With my strain I can take anything, but that's the other combo he recommended

Offline 2tcells

  • Member
  • Posts: 81
Re: Atripla Low Sex Drive
« Reply #3 on: February 20, 2014, 11:41:13 PM »
I already had anxiety depression and insomnia for 10 years prior to knowing I have aids and im on truvada norvir and presista and it hasnt messed with my mind much. Might work for u too
7-4-13 diagnosed cd4- 2      vl-220,600
8-3-13                     cd4- 4      vl- 448
9-3-13                     cd4- 40    vl- ud
11-3-13                   cd4- 54    vl-ud
1-9-14                     cd4- 62    vl- 43
4-3-14                     cd4- 110  vl-ud yay!
8-5-14                     cd4- 95    vl-ud boo

Offline 0608

  • Member
  • Posts: 67
Re: Atripla Low Sex Drive
« Reply #4 on: February 21, 2014, 10:35:06 PM »
Im on Truvada and Isentress and my sex drive has not been affected at all. Its been a great combo for me. I just recommend u take the Truvada pill in the morning (youll take Isentress once in the morning and once at night) bc it made me feel a bit groggy like I didnt get a good sleep when I was taking it at night. Good luck!

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.